Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The indices, the nullities and the stability of totally geodesic submanifolds in the complex quadratic hypersurfaces: $Q_m=SO(m+2)/SO(m)\times SO(2)$


Author: Zhao Qiang
Journal: Proc. Amer. Math. Soc. 124 (1996), 2501-2512
MSC (1991): Primary 53C35; Secondary 22E70
MathSciNet review: 1322937
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the paper, the stability of totally geodesic submanfolds in the complex quadratic hypersurfaces: $Q_m=SO(m+2)/SO(m)\times SO(2)\ (m>1)$ is discussed, and the indices, the nullities and the Killing nullities of totally geodesic submanifolds in $Q_m$ are calculated.


References [Enhancements On Off] (What's this?)

  • 1. Yoshihiro Ohnita, On stability of minimal submanifolds in compact symmetric spaces, Compositio Math. 64 (1987), no. 2, 157–189. MR 916480
  • 2. Bang-Yen Chen, Geometry of slant submanifolds, Katholieke Universiteit Leuven, Louvain, 1990. MR 1099374
  • 3. Bang-yen Chen and Tadashi Nagano, Totally geodesic submanifolds of symmetric spaces. I, Duke Math. J. 44 (1977), no. 4, 745–755. MR 0458340
  • 4. E. B. Dynkin, Semisimple subalgebras of semisimple Lie algebras, Mat. Sbornik N.S. 30(72) (1952), 349–462 (3 plates) (Russian). MR 0047629
  • 5. W. G. McKay and J. Patera, Tables of dimensions, indices, and branching rules for representations of simple Lie algebras, Lecture Notes in Pure and Applied Mathematics, vol. 69, Marcel Dekker, Inc., New York, 1981. MR 604363

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C35, 22E70

Retrieve articles in all journals with MSC (1991): 53C35, 22E70


Additional Information

Zhao Qiang
Affiliation: Department of Mathematics, Beijing University, Beijing, 100871, People’s Republic of China; Department of Mathematics, Northwest Normal University, Lanzhou, 730070, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03313-8
Keywords: Indices, nullities, stability
Received by editor(s): August 5, 1994
Received by editor(s) in revised form: January 18, 1995
Communicated by: Roe W. Goodman
Article copyright: © Copyright 1996 American Mathematical Society